# SDR DALA2017050403662

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR AROUND HANDLE OF MID CARGO COMPARTMENT DOOR.  REPAIR WAS REPLACED IAW SRM 52-30-01.
